# SDR A6WA2018022145651

- Difficulty date: February 20, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 38,880 hours, 36,517 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Part number: 601R9715023
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU ENCLOSURE HAS CRACK ON BACK SIDE.
